# SDR UALA2012121407214

- Difficulty date: December 14, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 59,848 hours, 8,542 cycles
- Engine: Pwa PW4090
- System (JASC): 7400 · Ignition System
- Part: Ignition Sys
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AUTOSTART, NR 2 ENGINE REACHES 11 PERCENT N1 THEN FUEL FLOW ROLLS BACK WITH NO LIGHT OFF.  SAME RESULTS ON CONSECUTIVE RESULTS.  AUTOSTART FAULTED ON AHM.  NO CORRELATED FAULT MESSAGES AND NO LATCHED EXCEEDANCES.  FLIGHT CREW ACCOMPLISHED MANUAL ENGINE START AND ALL OPS AND INDICATIONS GOOD.  AUTOSTART SYSTEM DEFERRED PER MEL 8011C.  ACCOMPLISHED RESET OF ENGINE IGNITION CIRCUIT BREAKER AND ACCOMPLISHED RT NR 2 ENGINE IAW JRH 2-2-1 WITH AUTO START FUNCTION WAS NORMAL, ACCOMPLISHED START 2X.  NO FAULTS, ALL ENGINE PARAMETERS WERE NORMAL.  NO START IN AUTO.  ACCOMPLISHED SIX GOOD STARTS, ACP 71-08 TASK828 OF 2.9 BLEED TEST GOOD.  ACCOMPLISHED DRY MOTOR TEST 15 MM71- 00-00.  OPS CHECKED NORMAL.
